U.S. doctors online nowAsk doctors free
NY
A 25-year-old male asked:

started getting muscle twitches a month ago. on prozac 45mg (was titrating). now on strattera (atomoxetine) 18mg. get dizzy/anxious a lot. been a week on strattera (atomoxetine).

1 doctor answer3 doctors weighed in
Dr. Warren Wolfe
Family Medicine 58 years experience
Need more info: You must relate all this to the physician who prescribed the medication. Could be side effect and the physician must be notified.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jul 5, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.